MAUDE Adverse Event Report: DELTA MED SPA DELTAVEN FAST FLASH; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

DELTA MED SPA DELTAVEN FAST FLASH; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number 3836773
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
Leaking from the port where the needle separates from the catheter.I inserted it leaks and then i asked another nurse to insert another one still leaking when we flushed.We decided to leave it on for a while like 15 mins or more and flushed it again, no leaking was noted.After flushing with ns [normal saline] it started to leak from the white plastic port (part that's exposed after taking out the needle).I placed another iv using another 20 g and also leaked.But after some time (few minutes) they both stopped leaking.The leaking was sort of slow "ooze" and not continuous leak, and it happened after flushing.

Brand Name
DELTAVEN FAST FLASH
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
DELTA MED SPA
4545 n ocean blvd apt 11a
boca raton FL 33431
MDR Report Key25689824
Report Number25689824
Device Sequence Number9687668
Product Code FOZ
UDI-Device Identifier08032248383678
UDI-Public(01)08032248383678
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/26/2026
Report Date (Section F) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3836773
Device Catalogue Number3836773
Device Lot Number11T45107
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/02/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/02/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexMale
Date Report Sent to FDA05/27/2026